# SDR JR2R2011040800118

- Difficulty date: April 8, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,643 hours, 12,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703118711
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CHAFED JUST FORWARD OF PAX DOOR OPENING, BY BOTTOM ROLLER.  REPAIRED THE CHAFED AREA ON FUSELAGE OUTER SKIN, FORWARD OF PAX DOOR OPENING NEAR BOTTOM ROLLER IAW RO CRJ9-53-0642 REO 690-53-21-183.
